# SDR 9JLA2021101129063

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N321CL
- Make and model: Cessna 560XL
- Aircraft serial: 5605527
- Aircraft time: 5,947 hours, 4,085 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Igniter
- Part number: 5026001
- Condition: Worn
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING ENGINE START THE RIGHT ENGINE HAD NO IGNITION ON STARTUP. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE INBD / OTBD IGNITORS REQUIRED REPLACEMENT. THE RIGHT ENGINE IGNITORS WERE REMOVED AND REPLACED WITH NEW. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
